# SDR IPXA11B65656

- Difficulty date: March 2, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 65B046864
- Condition: Chipped
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO DOOR FWD LWR DOOR SEAL RETAINER FOUND CHIPPED.  FWD CARGO DOOR FWD LWR DOOR SEAL RETAINER REPAIRED IAW HX RS NR R-52-00-36968 REV A AND EO NR B747-5230-41797-A. RETAINER MATERIAL: BAC1494-171-2024-0 H.T. TO T42. THICKNESS 0.040". REPAIR LENGTH 7.5". THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR. CHIPPED AREA IS .1250" X .5".
